# SDR FDEA201311192825

- Difficulty date: November 19, 2013
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EE COMPARTMENT STATION 482 RBL 1, FUSELAGE SKIN INNER SURFACE FOUND CORROSION.  SURFACE CORROSION REMOVED AS PER SRM 51-  10-02 REV 110. FOUND OUT OF LIMIT AS PER SRM 53-00-01 FIG 101 DET II REV 110.   ACCOMPLISHED E.A.# F-5330-T0304978, PART 1 STEP 2 TITLE : FUSELAGE - PLATES AND SKIN -   SCRATCH, NICK AND CORROSION ON FUSELAGE SKIN PANEL, STA 460 - STA 500,  S26R - S28R.    REPAIR CLASSIFIED AS MAJOR.
